# SDR DALA2019042902721

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 81,118 hours, 32,168 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL370 CABIN CLIMBED TO 10K' AND CABIN ALT WARNING CAME ON, DONNED O2 MASKS DESCENDED TO FL210 RESET CABIN ALT.   PERFORMED AUTO PRESSURE CONTROLLER BITE ON 1 AND 2, NO FAULTS OK FOR SVC.
